BibTeX record: journals/jct/GrahamS85

download as .bib file

@article{DBLP:journals/jct/GrahamS85,
  author    = {Ronald L. Graham and
               Louis Solomon},
  title     = {Arrangements in Unitary and Orthogonal Geometry over Finite Fields},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {1985},
  volume    = {38},
  number    = {2},
  pages     = {217--229},
  url       = {http://dx.doi.org/10.1016/0097-3165(85)90072-X},
  doi       = {10.1016/0097-3165(85)90072-X},
  timestamp = {Wed, 22 Oct 2014 12:18:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/GrahamS85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}